Aa
Aa
A
A
A
Close
Avatar universal

Memantine for Headaches

My wife was recently prescribed Memantine for headaches.  She took 5mg nightly for 4 days and during that time she still had a headache, but no side effects.  On the 5th day the headaches stopped, but now she's constantly nauseous and woozy.  This has been going on for 4 days.  Is this just a matter of her body adjusting to the drug?
1 Responses
Sort by: Helpful Oldest Newest
20620809 tn?1504362969
Migraines are horrible.  But dizziness is unfortunately a side effect to memantine.  The nausea is probably part of the dizziness.  https://www.rxlist.com/namenda-side-effects-drug-center.htm  What dose is she on?  Maybe adjusting her dose will decrease the dizziness.  Talk to her doctor.
Helpful - 0
Have an Answer?

You are reading content posted in the Neurology Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease